# SDR DALA2018052973666

- Difficulty date: May 27, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 57,741 hours, 22,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND THE L4 EXTERIOR EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPLACED THE L4 DOOR EMERGENCY LIGHT IAW AMM 33-51. OPS CHECKED GOOD.
